Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

De Giorgi's counterexample in elasticity


Author: Paolo Podio Guidugli
Journal: Quart. Appl. Math. 34 (1977), 411-419
MSC: Primary 73.49; Secondary 35J99, 35R05
DOI: https://doi.org/10.1090/qam/464858
MathSciNet review: 464858
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The framework of linear elastostatics is used to interpret De Giorgi's example concerning the non-regularity of extremals of a certain Dirichlet integral with measurable and bounded coefficients.


References [Enhancements On Off] (What's this?)

  • [1] Ennio De Giorgi, Un esempio di estremali discontinue per un problema variazionale di tipo ellittico, Boll. Un. Mat. Ital. (4) 1 (1968), 135–137 (Italian). MR 0227827
  • [2] Enrico Giusti and Mario Miranda, Un esempio di soluzioni discontinue per un problema di minimo relativo ad un integrale regolare del calcolo delle variazioni, Boll. Un. Mat. Ital. (4) 1 (1968), 219–226 (Italian). MR 0232265
  • [3] J. Nečas and J. Stará, Principio di massimo per i sistemi ellittici quasi-lineari non diagonali, Boll. Un. Mat. Ital. (4) 6 (1972), 1–10 (Italian, with English summary). MR 0315281
  • [4] S. Campanato, La diseguaglianza di Korn in elasticitá, in Symp. on Existence and Stability in Elasticity, Udine, June 18-23, 1971
  • [5] M. E. Gurtin, The linear theory of elasticity, in Handbuch der Physik, ed. S. Flügge, Vol. VI a/2, Springer (1972)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.49, 35J99, 35R05

Retrieve articles in all journals with MSC: 73.49, 35J99, 35R05


Additional Information

DOI: https://doi.org/10.1090/qam/464858
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society